Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quadratic iterations to ${\pi }$ associated with elliptic functions to the cubic and septic base
HTML articles powered by AMS MathViewer

by Heng Huat Chan, Kok Seng Chua and Patrick Solé PDF
Trans. Amer. Math. Soc. 355 (2003), 1505-1520 Request permission

Abstract:

In this paper, properties of the functions $A_d(q)$, $B_d(q)$ and $C_d(q)$ are derived. Specializing at $d=1$ and $2$, we construct two new quadratic iterations to $\pi$. These are analogues of previous iterations discovered by the Borweins (1987), J. M. Borwein and F. G. Garvan (1997), and H. H. Chan (2002). Two new transformations of the hypergeometric series $_2F_1(1/3,1/6;1;z)$ are also derived.
References
Similar Articles
Additional Information
  • Heng Huat Chan
  • Affiliation: Department of Mathematics, National University of Singapore, Singapore 117543, Republic of Singapore
  • MR Author ID: 365568
  • Email: chanhh@math.nus.edu.sg
  • Kok Seng Chua
  • Affiliation: Department of Mathematics, National University of Singapore, Singapore 117543, Republic of Singapore
  • Email: matv2@nus.edu.sg
  • Patrick Solé
  • Affiliation: CNRS-I3S, ESSI, Route des Colles, 06 903 Sophia Antipolis, France
  • MR Author ID: 225546
  • Email: ps@essi.fr
  • Received by editor(s): January 15, 2002
  • Received by editor(s) in revised form: August 21, 2002
  • Published electronically: December 2, 2002
  • Additional Notes: The first author was funded by National University of Singapore Academic Research Fund, Project Number R14000027112
  • © Copyright 2002 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 355 (2003), 1505-1520
  • MSC (2000): Primary 11Y60, 33C05, 33E05, 11F03
  • DOI: https://doi.org/10.1090/S0002-9947-02-03192-6
  • MathSciNet review: 1946402